# SDR IPXA09155582

- Difficulty date: April 8, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 9,759 hours, 6,136 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT WING INBD FLAP UPPER SKIN GOUGED 7 PLACES APPROX 18 TO 24 INCHES ABOVE RUB STRIP.  CUTOUT DAMAGED AREA OF SKIN PER A300 SRM 57-50-00.  PERFORMED HFEC .  FABRICATED AND INSTALLED REPAIR DOUBLER IAW A300 SRM 57-50-00.
